Sánchez-Garduño, F. and Maini, P. K. and Kappos, E. (1996) A review on travelling wave solutions of one-dimensional reaction diffusion equations with non-linear diffusion term. FORMA, 11 (1). pp. 45-59.
In this paper we review the existence of different types of travelling wave solutions of degenerate non-linear reaction-diffusion equations of the form for different density-dependent diffusion coefficients D and kinetic part g. These include the non-linear degenerate generalized Fisher-KPP and the Nagumo equations. Also, we consider an equation whose diffusion coefficient changes sign as the diffusive substance increases. This describes a diffusive-aggregative process. In this case the travelling wave solutions are explored and the ill-posedness of two boundary-value problems associated with the above equation is stated.
|Subjects:||A - C > Biology and other natural sciences|
|Research Groups:||Centre for Mathematical Biology|
|Deposited By:||Philip Maini|
|Deposited On:||07 Dec 2006|
|Last Modified:||29 May 2015 18:22|
Available Versions of this Item
- A review on travelling wave solutions of one-dimensional reaction diffusion equations with non-linear diffusion term. (deposited 07 Dec 2006) [Currently Displayed]
Repository Staff Only: item control page